# SDR JJBA20170830027

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 36,757 hours, 22,156 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WHISTLING NOISE IN THE CABIN DURING FLIGHT.  SECURED THE EMERGENCY EXIT DOOR PRESSURE CHECKED, NO LEAKS NOTED.  OPS CHECKED GOOD.
